# SDR AU510002164

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355B000103
- Condition: Failed
- Location: Stab
- Part time: 16,380 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM MOTOR FAILED.  CIRCUIT BREAKER TRIPPED.
